# SDR DALA2024022702758

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,534 hours, 41,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARMING DOOR 3R SLIDE ARM LIGHT INOP.   CLEANED AND REMOVED DEBRIS FROM PROX SWITCH PERFORMED OPS CHECK OF ENGAGEMENT LIGHT AS PER B 757 AMM 25-66. OPS CHECK OK. LIGHT WORKING NORMAL A/C OK FOR SVC.
